# SDR AALA202401161949

- Difficulty date: January 13, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 42,841 hours, 17,820 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND FLASHLIGHT AFT LEFT INBOARD FLIGHT ATTENDANT SEAT REQUIRES REPLACEMENT.  INSTALLED FLASHLIGHT AT FLIGHT ATTENDANT AFT INBOARD SEAT PER AMM 25-64-00.
